# SDR GTIA040351

- Difficulty date: March 24, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MAIN C/B STATON 1079 TO STATOIN 1155 LEFT SIDE O/B METALLIC PANEL HAS CRACKED/DISBONDED AT HAT CHANNEL.  REPAIRED MAIN CABIN FLOORBOARD. (M)
